About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 407219, 8 pages
http://dx.doi.org/10.1155/2013/407219
Research Article

On Caristi Type Maps and Generalized Distances with Applications

Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan

Received 3 July 2013; Accepted 5 August 2013

Academic Editor: E. Karapinar

Copyright © 2013 Wei-Shih Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241–251, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Banach, “Sur les opérations dans les ensembles abstraits et leurs applications aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  3. W. Oettli and M. Théra, “Equivalents of Ekeland's principle,” Bulletin of the Australian Mathematical Society, vol. 48, no. 3, pp. 385–392, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. H. Hyers, G. Isac, and T. M. Rassias, Topics in Nonlinear Analysis & Applications, World Scientific, River Edge, NJ, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  6. A. Göpfert, C. Tammer, and C. Zălinescu, “On the vectorial Ekeland's variational principle and minimal points in product spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 39, no. 7, pp. 909–922, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Granas and C. D. Horvath, “On the order-theoretic Cantor theorem,” Taiwanese Journal of Mathematics, vol. 4, no. 2, pp. 203–213, 2000. View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Khamsi, “Remarks on Caristi's fixed point theorem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 227–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Li, “Remarks on Caristi's fixed point theorem and Kirk's problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 12, pp. 3751–3755, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Zentralblatt MATH · View at MathSciNet
  11. T. Suzuki, “Generalized distance and existence theorems in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 253, no. 2, pp. 440–458, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Suzuki, “Generalized Caristi's fixed point theorems by Bae and others,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 502–508, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L.-J. Lin and W.-S. Du, “Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 360–370, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L.-J. Lin and W.-S. Du, “Some equivalent formulations of the generalized Ekeland's variational principle and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 1, pp. 187–199, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L.-J. Lin and W.-S. Du, “On maximal element theorems, variants of Ekeland's variational principle and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 5, pp. 1246–1262, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L.-J. Lin and W.-S. Du, “Systems of equilibrium problems with applications to new variants of Ekeland's variational principle, fixed point theorems and parametric optimization problems,” Journal of Global Optimization, vol. 40, no. 4, pp. 663–677, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W.-S. Du, “On some nonlinear problems induced by an abstract maximal element principle,” Journal of Mathematical Analysis and Applications, vol. 347, no. 2, pp. 391–399, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W.-S. Du, “Critical point theorems for nonlinear dynamical systems and their applications,” Fixed Point Theory and Applications, vol. 2010, Article ID 246382, 16 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  19. W.-S. Du, “On Latif's fixed point theorems,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1477–1485, 2011. View at Zentralblatt MATH · View at MathSciNet
  20. W.-S. Du, “New approachs to the existence of fixed points for Caristi type mappings without lower semicontinuity assumptions,” submitted.
  21. S. Al-Homidan, Q. H. Ansari, and J.-C. Yao, “Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 1, pp. 126–139, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. K. Włodarczyk and R. Plebaniak, “Maximality principle and general results of Ekeland and Caristi types without lower semicontinuity assumptions in cone uniform spaces with generalized pseudodistances,” Fixed Point Theory and Applications, vol. 2010, Article ID 175453, 35 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  23. S. Eshghinezhad and M. Fakhar, “Some generalizations of Ekeland's variational principle with applications to fixed point theory,” Mathematical and Computer Modelling, vol. 57, pp. 1250–1258, 2013.
  24. P. Q. Khanh and D. N. Quy, “A generalized distance and enhanced Ekeland's variational principle for vector functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 7, pp. 2245–2259, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. P. Q. Khanh and D. N. Quy, “On generalized Ekeland's variational principle and equivalent formulations for set-valued mappings,” Journal of Global Optimization, vol. 49, no. 3, pp. 381–396, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. H. Qiu and F. He, “p-distances, q-distances and a generalized Ekeland's variational principle in uniform spaces,” Acta Mathematica Sinica, vol. 28, no. 2, pp. 235–254, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J. R. Jachymski, “Caristi's fixed point theorem and selections of set-valued contractions,” Journal of Mathematical Analysis and Applications, vol. 227, no. 1, pp. 55–67, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. W. A. Kirk and L. M. Saliga, “The Brézis-Browder order principle and extensions of Caristi's theorem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2765–2778, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  29. A. Petruşel and A. Sîntămărian, “Single-valued and multi-valued Caristi type operators,” Publicationes Mathematicae Debrecen, vol. 60, no. 1-2, pp. 167–177, 2002. View at Zentralblatt MATH · View at MathSciNet
  30. Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. W.-S. Du, “Some new results and generalizations in metric fixed point theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 5, pp. 1439–1446, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. W.-S. Du, “On coincidence point and fixed point theorems for nonlinear multivalued maps,” Topology and Its Applications, vol. 159, no. 1, pp. 49–56, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. W.-S. Du, “On approximate coincidence point properties and their applications to fixed point theory,” Journal of Applied Mathematics, vol. 2012, Article ID 302830, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. W.-S. Du, “On generalized weakly directional contractions and approximate fixed point property with applications,” Fixed Point Theory and Applications, vol. 2012, article 6, 22 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  35. W.-S. Du, Z. He, and Y.-L. Chen, “New existence theorems for approximate coincidence point property and approximate fixed point property with applications to metric fixed point theory,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 3, pp. 459–474, 2012.
  36. W.-S. Du, “New existence results and generalizations for coincidence points and fixed points without global completeness,” Abstract and Applied Analysis, vol. 2013, Article ID 214230, 12 pages, 2013. View at Zentralblatt MATH · View at MathSciNet